Table of Contents
International Scholarly Research Notices
Volume 2014, Article ID 392317, 8 pages
http://dx.doi.org/10.1155/2014/392317
Research Article

Finite Buffer Queue with Bernoulli-Schedule Vacation Interruption under -Policy

Department of Applied Mathematics, Andhra University, Visakhapatnam 530003, India

Received 20 June 2014; Revised 27 August 2014; Accepted 2 September 2014; Published 29 October 2014

Academic Editor: Srinivas Chakravarthy

Copyright © 2014 P. Vijaya Laxmi and V. Suchitra. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We study a finite buffer N-policy GI/M(n)/1 queue with Bernoulli-schedule vacation interruption. The server works with a slower rate during vacation period. At a service completion epoch during working vacation, if there are at least N customers present in the queue, the server interrupts vacation and otherwise continues the vacation. Using the supplementary variable technique and recursive method, we obtain the steady state system length distributions at prearrival and arbitrary epochs. Some special cases of the model, various performance measures, and cost analysis are discussed. Finally, parameter effect on the performance measures of the model is presented through numerical computations.